# SDR USAA020415

- Difficulty date: November 4, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 48,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEADING EDGE REMOVABLE SKIN WITH CRACKS, 1 INCH BY 1 INCH AREA BEYOND 25 PERCENT MAXIMUM LIMITS, 14 EACH BLENDED AREAS, LEFT HORIZ STABILIZER LEADING EDGE STATION 86.66-151.75.  BLENDED AND POLISHED PER SRM 55-10-01.  (M)
